# SDR R61A20120068

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 18,406 hours, 13,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE/ELECTRICAL SMELL THROUGHOUT THE AIRCRAFT ON FINAL.  AN EMERGENCY WAS NOT DECLARED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPS CHECKS OF THE PACK SYSTEMS AND APU PER EMB AMM, AND COULDN'T DUPLICATE THE SMELL.  THE A/C WAS THEN RETURNED TO SERVICE.
